# SDR 9601132710

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: B-Hyd Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF ABORTED UNDER 80 KTS DUE LOW 'B' SYSTEM PRESSURE 2,000 PSI.  RESET 'B' SYSTEM CIRCUIT BREAKER AND SYSTEM CHECKED NORMAL.
